Home > People > Faculty > Associate Professor > Content Associate Professor

Qi Wang

NameWang Qi

Titleassociate professor


Email Q.Wang@vip.henu.edu.cn

Research FieldNonlinear analysis and Hamiltonian system


2005.09-2010.06, Ph.D.Doctor, Nankai University, Pure Mathematics

2001.09-2005.07bachelorHuazhong University of science and technologymathematics and applied mathematics


2014.01-Now, HenanUniversity, Associate professor

2010.07-2013.12, Henan University, Lecturer

Selected publications

1. Qi WangChungen Liu, A new index theory for linear self-adjoint operator equations and its applications, J.Differ. Equ., 260 (2016) 3749–3784.

2. Qi WangChungen Liu,An Index Theory with Applications to Homoclinic Orbits of Hamiltonian Systems and Dirac Equations, J.Dyn.Differ. Equ,2020, 32:1177–1201

3. Qi WangChungen Liu,Periodic solutions of delay differential systems via Hamiltonian systems, Nonlinear Anal.-Theory Methods Appl,102(2014)159-167.

4. Qi WangChungen Liu,The relative Morse index theory for infinite dimensional Hamiltonian systems with applications, J. Math. Anal. Appl. 427 (2015) 17–30

5. Qi WangChungen Liu,The existence of periodic solution for infinite dimensional Hamiltonian systems, Comput. Math. Appl. 79 (2020) 354–362.

6. Chungen Liu, Qi Wang and Xing Lin, An index theory for symplectic paths associated with two Lagrangian subspaces with applications, Nonlinearity 24 (2011) 43–70

7. Chungen Liu, Qi Wang , Symmetrical Symplectic Capacity with Applications, DCDS 32 (2012),1-18.

Research Funding

1. Maslov type index and symplectic capacity of Hamiltonian systemNational Natural Science Foundation of China(11301148)220 thousand yuan, complete.


PreNews: Tao Wang

NextNews: Xin Xin